MAUDE Adverse Event Report: ARTHREX, INC. IMPACTOR PAD; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. IMPACTOR PAD; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number IMPACTOR PAD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 03/27/2023, it was reported by a sales representative via sems that an 0837-000 impactor pad broke.This occurred during a tibial nail procedure on 03/25/2023 during one of the malleting strikes the pad broke.The threaded portion of the pad broke right off at the base and the shaft/impactor pad itself fell off.When back-slapping to create compression a few minutes later, the threaded portion came out of the "jig".
 
Additional Manufacturer Narrative
The complaint is confirmed.One unpackaged 0837-000 serial/batch number (b)(4) was received for investigation.Functional testing was not performed due to that the device was damaged.Visual evaluation found that the impactor threaded part was broken.The cause remains undetermined.

Brand Name
IMPACTOR PAD
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16815477
Report Number1220246-2023-06594
Device Sequence Number5734015
Product Code LXH
UDI-Device Identifier00848665013559
UDI-Public00848665013559
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPACTOR PAD
Device Catalogue Number0837-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Initial Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown